# SDR CA041020010

- Difficulty date: October 11, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 13,964 hours
- Engine: Pwa PT6A42
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Filter
- Part number: P1010
- Condition: Clogged
- Location: Engine Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON ROUTINE INSPECTION IT WAS DISCOVERED THAT A PIECE OF THE SCREEN SECTION WAS SEPERATING FROM THE EXTERNAL SECTION OF THE FILTER. NOT SURE IF IT IS A MANUFACTURING DEFECT OR IF THE FILTER WAS COMING APART IN USE.
